# SDR VNAA2024041111101

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 18,052 hours, 16,173 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Indicator
- Part number: 73811826
- Part serial: 0811
- Condition: Unserviceable
- Location: Fuel Qty
- Part time: 26,572 hours, 8,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

XFLOW PUMP CAUTION MSG IN FLIGHT / DEFERRED XFLOW PUMP PER MEL 28-13-10 CAT C, M/FC FUNCTION C/W BY PULLING AND COLLARING CBP1 S5 AND CBP2 R7 / INTERROGATED MDC. FOUND B1-006805. T/S SYSTEM IAW CRJ900 FIM 28-41-22-810-802-A01-PSA. REMOVED AND REPLACED FGQC IAW CRJ900 AMM 28-41-22-000/400-801-A01. OPS CHECKED SYSYEM IAW CRJ900 AMM 28-41-22-710-810. OPS CHECKED GOOD AT THIS TIME. THIS CLEARS MEL.
